Solvability of some singular boundary value problems for the equation (p(t)r(t,u)u′)′{plus 45 degree rule}q(t)=f{hook}(t,u,pru′)

Research output: Contribution to journalArticle

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)649-655
Number of pages7
JournalNonlinear Analysis
Volume18
Issue number7
DOIs
StatePublished - Apr 1992
Externally publishedYes

Keywords

  • Arzela-Ascoli theorem
  • Singular boundary value problems
  • topological transversality theorem

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this